# SDR DALA2016073105659

- Difficulty date: July 29, 2016
- Submitted: July 31, 2016
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 59,371 hours, 46,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1380
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

.250 INCH CRACK IN FUSELAGE SKIN BS 1380 BETWEEN LONGERONS 12 - 13L.  REPAIRED IAW SRM 53-04 FIG18 SHEET 1,2 AND 53-01 FIG 4 SHEET 4.
